Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva Withdrawal
May 18, 2007

About one week ago I stopped taking Atripla because of insomnia and anxiety. I've switched to Reyataz and Truvada. I'm having a constant headache and stiff neck. Could this be a withdrawal effect of the Sustiva component of Atripla? I read somewhere and also my doctor told me that Sustiva takes a while to leave the system.

Response from Dr. Henry

It can take several weeks for efavirenz to clear from the body. When Reyataz is used with Truvada it is generally recommended to use 100 mg ritonavir as well (ritonavir boosting) since there can be a negative drug interaction between the tenofovir in Truvada and atazanavir. KH



Previous
breast enlargement
Next
switching

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement